# SDR SWAA2022012450378

- Difficulty date: December 5, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E VERTICAL BULB SEAL RETAINER LOCATED ABOVE AFT PYLON FAIRING AFT TIP AT ORSS 278 IS CRACKED ; / [01] REPLACED R/W T/E VERTICAL BULB SEAL RETAINER ABOVE AFT PYLON FAIRING AFT TIP AT ORSS 278 IAW SRM 51-40-02-0G-0; [02] VERIFIED ACTION 1
